# SDR EIAA9676

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 218-285
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD CARGO BAY FRAME 362 FLOOR SUPPORT IS CORRODED AT STRINGER 28R.  FABRICATED AND INSTALLED FLOOR SUPPORT CHANNEL FROM BS 218 TO 285 AND 285 TO 362 PER SRM 53-21-0, 53-01 FIGURE 2 AND 51-21-3.  (M)
